ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An integer arithmetic method to compute generalized matrix inverse and solve linear equations exactly

Sen, SK and Shamim, AA (1978) An integer arithmetic method to compute generalized matrix inverse and solve linear equations exactly. In: Proceedings of the Indian Academy of Sciences, 87 (9). 161-168 .

[img]
Preview
PDF
matrix.pdf - Published Version

Download (292Kb)
Official URL: http://www.springerlink.com/content/d634225w738760...

Abstract

An algorithm that uses integer arithmetic is suggested. It transforms anm ×n matrix to a diagonal form (of the structure of Smith Normal Form). Then it computes a reflexive generalized inverse of the matrix exactly and hence solves a system of linear equations error-free.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Exact computation - integer arthematic - generalized matrix inverse - linear equations - Smith diagonai form .
Department/Centre: Division of Information Sciences > Supercomputer Education & Research Centre
Date Deposited: 11 Oct 2010 06:47
Last Modified: 11 Oct 2010 06:47
URI: http://eprints.iisc.ernet.in/id/eprint/32945

Actions (login required)

View Item View Item